# SDR CA110215003

- Difficulty date: February 14, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 429030851105
- Condition: Open
- Location: Sliding
- Part time: 4 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT PAX SLIDING DOOR CAME OPEN AND SLID FULLY AFT.  IN FLIGHT, AFTER APPOX 10 MINUTES AT 110 KNOTS.
